# SDR UIEA2019122096114

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,676 hours, 17,630 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Lt Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP INOP.( TRANSFERRED TO MDDR 122287 IAW MEL 28-22-01, CAT 'C'.  LP 1232308: TROUBLESHOT  PER  FIM  B767 28-22  FAULT TREE  819. ALL  SYSTEMS  NORMAL.  CLEANED  & RESET  CONNECTOR  ON  L  AFT  BOOST PUMP.  NO  DEFECTS  NOTED AT  THIS  TIME. THIS  CLEARS  MDDR #122287. MCC NOTIFIED.  ALL  PLACARDS REMOVED. )
